MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN 9.5F DUAL-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERHICKMAN 9.5F DUAL-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0805915
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebw0429 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The facility has been using the power hickman for approx.3 months and have seen 4 cases of difficulty removing the max zero cap with at least one case of hub crack.They confirmed they use alcohol with 15 sec scrub and 15 sec dry before attaching the max zero cap.The patient population are pedi cancer patients.They have been able to repair before pulling the lines.This file is being opened for the placement date of (b)(6) 2017.

Brand Name
POWERHICKMAN 9.5F DUAL-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7278784
Report Number3006260740-2018-00236
Device Sequence Number10804069
Product Code LJS
UDI-Device Identifier00801741036699
UDI-Public(01)00801741036699
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0805915
Device Catalogue Number0805915
Device Lot NumberREBW0429
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1